# SDR ASAA2020031032399

- Difficulty date: March 8, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40715
- Aircraft time: 18,802 hours, 6,014 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Condition: Loose
- Location: Weather Radar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WXR FAIL. CONT STAB ANNUNCIATED ON ND. GROUNDED - YES. FOUND WXR RT LOOSE IN RACK. (6 TURNS) RE-SECURED R/T REF B737-900 AMM 34-43-41-400-801. OPS CK OK REF. AMM 34-43-00-710-802-001. CLEARS MEL 34-15D.
